# SDR ASOA02649

- Difficulty date: December 28, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN MCN, THE AIR STAIR DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AIR STAIR DOOR EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
